IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/441

Title: On The Brill-noether Theory of Spanned Vector Bundles on Smooth Curves
Authors: Ballico, E.
Keywords: Stable Vector Bundle
Spanned Vector Bundle
Vector Bundles On Curves
Gonality
Curves with General Moduli
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 2, (1999), 115p-130p
Abstract: Here we study the integers (d, g, r) such that on a smooth projective curve of genus g there exists a rank r stable vector bundle with degree d and spanned by its global sections.
URI: http://hdl.handle.net/10525/441
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol25-num2-1999-p115-p130.pdf519.95 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback